Alert archive / West Virginia / Flash Flood Warnings in 2011

Flash Flood Warning 15, NWS Pittsburgh, PA

August 7, 2011Marion County, Monongalia County, West Virginia

NWS Pittsburgh, PA issued this flash flood warning at Aug 7, 2011, 1:38 AM EDT for Marion County, Monongalia County, West Virginia. It was in force for 4 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 7, 2011, 1:38 AM EDT (05:38 UTC)
Expired
Aug 7, 2011, 5:30 AM EDT
In force
4 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Marion County, WV, Monongalia County, WV

The radar

The Pittsburgh radar (KPBZ), 121 km from the middle of the area, began a volume at 05:40 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 7, 1:50 AM EDTFLASH FLOOD1 Se Fairmont, WVROAD FLOODING
Aug 7, 3:26 AM EDTFLASH FLOODFairmont, WVNUMEROUS ROADS FLOODED.
Aug 7, 5:00 AM EDTFLASH FLOODFairmont, WVROAD FLOODING... STARTING TO SUBSIDE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 5.6 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1195 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1195 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
863 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
81 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

543 
WGUS51 KPBZ 070538
FFWPBZ
WVC049-061-070930-
/O.NEW.KPBZ.FF.W.0015.110807T0538Z-110807T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
138 AM EDT SUN AUG 7 2011

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTH CENTRAL MONONGALIA COUNTY IN NORTHERN WEST VIRGINIA...
  SOUTHEASTERN MARION COUNTY IN NORTHERN WEST VIRGINIA...

* UNTIL 530 AM EDT

* AT 131 AM EDT...NATIONAL WEATHER SERVICE RADAR SHOWED 
THUNDERSTORMS, NEAR WINFIELD...MOVING EAST AT 20 MPH, WITH RAIN 
HEAVY ENOUGH TO BE CAPABLE OF PRODUCING FLASH FLOODING FROM A   
THUNDERSTORM. RAINFALL OF MORE THAN 2 INCHES IN AN HOUR CAN CAUSE 
FLASH FLOODING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATER IS USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

BE ESPECIALLY CAUTIOUS AS ITS HARD TO RECOGNIZE THE DANGERS OF 
FLOODING IN THE DARK OF NIGHT. IF FLASH FLOODING IS OBSERVED ACT 
QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATER. DO NOT STAY 
IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772.

LAT...LON 3942 8027 3953 8029 3953 7986 3944 7992
      3945 7994 3942 8000 3940 8002 3939 8021

$$
1 follow-up statement
492 
WGUS71 KPBZ 070737
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 AM EDT SUN AUG 7 2011

WVC049-061-070930-
/O.CON.KPBZ.FF.W.0015.000000T0000Z-110807T0930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MONONGALIA WV-MARION WV-
337 AM EDT SUN AUG 7 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 AM EDT FOR
MARION AND MONONGALIA COUNTIES...

AT 330 AM EDT...EMERGENCY MANAGEMENT HAS REPORTED SEVERAL ROADS ARE 
FLOODED IN FAIRMONT, MARION COUNTY, WEST VIRGINIA. 

THE THUNDERSTORMS WITH HEAVY RAIN HAVE EXITED EAST. HOWEVER, RUNOFF 
FROM THIS HEAVY RAIN WILL CONTINUE, AND CAUSE FLOODING PROBLEMS, 
UNTIL THE RUNOFF SUBSIDES AROUND DAYBREAK. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WORTHINGTON...WINFIELD...RIVESVILLE...MONONGAH...FARMINGTON...
FAIRMONT...BROWNS CHAPEL AND BARRACKVILLE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

ALSO REMEMBER...IT IS HARD TO RECOGNIZE THE DANGERS OF FLOODING IN 
THE DARK OF NIGHT. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE 
UP TO HIGHER GROUND TO ESCAPE FLOOD WATER. DO NOT STAY IN AREAS 
SUBJECT TO FLOODING WHEN WATER BEGINS RISING. 

CAMPERS AND HIKERS SHOULD AVOID STREAMS OR CREEKS.

&&

LAT...LON 3942 8027 3953 8029 3953 7986 3944 7992
      3945 7994 3942 8000 3940 8002 3939 8021

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 11:18 PM EDT, 2 hours 20 minutes earlier.

Area forecast discussion, Aug 6, 11:18 PM EDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
1118 PM EDT SAT AUG 6 2011

.SYNOPSIS...
A LOW PRESSURE SYSTEM WILL BRING SHOWERS AND SCATTERED THUNDERSTORMS
OVERNIGHT. A WARM AND HUMID AIR MASS WILL ALLOW FOR THE CHANCE OF
SHOWERS AND THUNDERSTORMS INTO EARLY NEXT WEEK. COOLER AND MORE
SEASONABLE AIR CAN BE EXPECTED FOR THE MIDDLE OF NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
BASED ON RECENT RADAR DATA, EXPECT A LINE OF SCATTERED
THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING TO CONTINUE
MOVING EASTWARD AT 20 MPH PAST THE OHIO LINE INTO WESTERN
PENNSYLVANIA AND NORTHERN WEST VIRGINIA. THE STORMS CAN WEAKEN BY
1 AM. SO ADDED MENTION OF A SHORT PERIOD OF HEAVY RAIN AND
FREQUENT LIGHTNING TO THE GRID/ZONE FORECAST AND A SPECIAL WEATHER
STATEMENT. WIND GUSTS TO 30 MPH ARE ALSO POSSIBLE.

AFTER 1 AM, EXPECT COVERAGE OF SHOWERS AND THUNDERSTORMS TO
DECREASE TO ISOLATED BY DAWN. WILL FURTHER CONSIDERATION TO
COVERAGE OF FOG BY MORNING, PARTLY BASED ON HOW MUCH RAIN FALLS BY
1 AM.

WITH RECENT DEW POINT TRENDS AND LAMP GUIDANCE AS SUPPORT,
OVERNIGHT LOWS HAVE BEEN ADJUSTED UP A FEW DEGREES, IN THE LOWER
70S ACROSS MOST OF THE AREA.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
APPEARS THAT THE DOWNSCALED NAM NAMDG55 HAS BEST DEPICTION OF THE
POPS FIELDS IN THIS TIME RANGE. CHANCE POPS FOR SUNDAY.  SFC
DEW POINTS REMAIN IN THE 70S SUNDAY THEN DROP INTO THE UPPER 60S
MONDAY AND TUESDAY...WITH MINIMAL/SLIGHT CHANCE POPS.

HIGHS SUNDAY A COUPLE DEGREES WARMER VS TODAY AS LESS CLOUDS
LEADING T0 MORE HEATING. RIDGE STARTING TO FLATTEN OUT SO
HIGHS DROPPING A FEW DEGREES BY TUESDAY.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
A SHORTWAVE WILL EXIT THE AREA TUESDAY NIGHT WITH SHOWERS
DECREASING. MEDIUM RANGE MODELS CONTINUE TO DEPICT ZONAL FLOW TO LOW
AMPLITUDE RIDGING ALOFT FOR WEDNESDAY THROUGH THE END OF THE WEEK.
ANY RIPPLES IN THE FLOW WILL BE WEAK AND DIFFICULT TO TIME...THUS
WILL KEEP POPS LOW THROUGH FRIDAY. ECMWF/GFS ARE IN SOME AGREEMENT
WITH A LITTLE STRONGER SYSTEM BY THE WEEKEND...THUS WILL INCLUDE
CHANCE POPS SATURDAY. NEAR TO SLIGHTLY BELOW NORMAL TEMPERATURES
WILL PREVAIL.

&&

.AVIATION /03Z SUNDAY THROUGH THURSDAY/...
EXPECT LINE OF SCATTERED THUNDERSTORMS WITH HEAVY RAIN MAY CAUSE
BRIEF IFR CONDITIONS AS THEY PASS THROUGH THE I-79 CORRIDOR.

WITH AMPLE LOW LEVEL MOISTURE, WIDESPREAD FOG AND STRATUS WILL CAUSE
DETERIORATION TO IFR RESTRICTIONS BY DAWN. THE LOW CLOUDS/FOG
WILL GRADUALLY LIFT BY SUNDAY MIDDAY...WITH SCT/BKN VFR MID DECK
LATER SUNDAY AFTN.

OUTLOOK /SUNDAY NIGHT THROUGH THURSDAY/...
SCATTERED SHOWERS AND TSTMS COULD BRING AREAS OF RESTRICTIONS
THROUGH EARLY IN THE WEEK. AS THE FLOW BECOMES MORE ZONAL...EXPECT
CHANCES OF PRECIP TO DECREASE FOR WEDNESDAY/THURSDAY. AREAS OF
OVERNIGHT/EARLY MORNING FOG AND RESTRICTIONS ARE POSSIBLE WITH
CONTINUED MOIST LOW LEVEL CONDITIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Aug 6, 5:23 AM EDT, 20 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
523 AM EDT SAT AUG 6 2011

MDZ001-OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-
029-031-073>076-WVZ001>004-012-021>023-041-070930-
GARRETT-TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-
JEFFERSON OH-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-
FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-
ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-WESTMORELAND RIDGES-
FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION-
MONONGALIA-PRESTON-TUCKER-
523 AM EDT SAT AUG 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...EAST
CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA
AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Aug 6, 9:19 PM EDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
919 PM EDT SAT AUG 6 2011

OHZ039-048-049-057-058-070215-
COSHOCTON OH-GUERNSEY OH-HARRISON OH-MUSKINGUM OH-TUSCARAWAS OH-
919 PM EDT SAT AUG 6 2011

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHWESTERN HARRISON...
NORTHEASTERN MUSKINGUM...NORTHERN GUERNSEY...SOUTHEASTERN COSHOCTON
AND SOUTHERN TUSCARAWAS COUNTIES...

AT 910 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES SOUTH OF
COSHOCTON...MOVING EAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  COSHOCTON...          CONESVILLE...         WEST LAFAYETTE...
  PLAINFIELD...         BODEN...              NEWCOMERSTOWN...
  SALT FORK STATE PARK...                     KIMBOLTON...
  GILMORE...            BIRMINGHAM...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4030 8129 4003 8136 4017 8194 4034 8189
Special weather statement, Aug 6, 10:48 PM EDT, 2 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
1048 PM EDT SAT AUG 6 2011

OHZ039-040-048>050-058-059-068-069-WVZ003-004-012-070330-
BELMONT OH-CARROLL OH-COSHOCTON OH-GUERNSEY OH-HARRISON OH-
JEFFERSON OH-MARSHALL WV-MONROE OH-NOBLE OH-OHIO WV-TUSCARAWAS OH-
WETZEL WV-
1048 PM EDT SAT AUG 6 2011

...STRONG THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT LIGHTNING WILL
AFFECT BELMONT...EASTERN MONROE...EXTREME NORTHEASTERN
NOBLE...HARRISON...NORTHEASTERN COSHOCTON...NORTHEASTERN
GUERNSEY...NORTHWESTERN WETZEL...SOUTH CENTRAL JEFFERSON...
SOUTHWESTERN CARROLL...TUSCARAWAS...WESTERN MARSHALL AND WESTERN
OHIO COUNTIES...

AT 1042 PM EDT...STRONG THUNDERSTORMS WITH HEAVY RAIN AND FREQUENT
LIGHTNING WERE ALONG A LINE FROM 11 MILES WEST OF WOOSTER TO 4 MILES
NORTHWEST OF LONDONDERRY TO 5 MILES EAST OF FLY...MOVING EAST AT 20
MPH.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. THERE CAN ALSO
BE A SHORT PERIOD OF HEAVY RAIN THAT MAY CAUSE WATER TO POND ON
ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. THERE CAN
ALSO BE FREQUENT LIGHTNING FROM THESE STORMS. DO NOT STAY IN
THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING
THREATENS...MOVE INDOORS WHEN A THUNDERSTORM APPROACHES.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  WOODSFIELD...         SOMERTON...           LONDONDERRY...
  BIRMINGHAM...         BENWOOD...            BALTIC...
  BAKERSVILLE...        ANTIOCH...            BARNESVILLE...
  GILMORE...            ROUND BOTTOM...       STONE CREEK...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4045 8168 4064 8166 4066 8148 4067 8146
      4066 8143 4066 8124 4043 8103 4019 8070
      3974 8066 3955 8081 3959 8086 3958 8090
      3960 8095 3956 8100 4013 8141 4045 8184
Special weather statement, Aug 7, 1:00 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
100 AM EDT SUN AUG 7 2011

MDZ001-PAZ031-075-076-WVZ021>023-041-070600-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MARION WV-
MONONGALIA WV-PRESTON WV-TUCKER WV-
100 AM EDT SUN AUG 7 2011

...STRONG THUNDERSTORMS WITH HEAVY RAIN WILL AFFECT EASTERN
MARION...EXTREME NORTHWESTERN GARRETT...EXTREME NORTHWESTERN
TUCKER...MONONGALIA...PRESTON...SOUTHERN FAYETTE AND SOUTHERN GREENE
COUNTIES...

AT 1257 AM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 4 MILES
SOUTH OF WAYNESBURG TO EVERETTVILLE TO 5 MILES SOUTHWEST OF VALLEY
FALLS...MOVING EAST AT 15 MPH.

HEAVY RAIN WILL FALL AND CAN CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. DO NOT DRIVE YOUR
VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER
DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. MOVE TO
HIGHER GROUND.

ALSO EXPECT FREQUENT LIGHTNING. DO NOT STAY IN THE OPEN NOR SEEK
SHELTER UNDER TREES WHEN LIGHTNING THREATENS...MOVE INDOORS.

WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  WANA...               WADESTOWN...          RIVESVILLE...
  MONONGAH...           MCCURDYVILLE...       FAIRMONT...
  EVERETTVILLE...       DAYBROOK...           COLFAX...
  BLACKSVILLE...        BENTONS FERRY...      BARRACKVILLE...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3924 7986 3929 7987 3930 7990 3943 7990
      3945 7993 3938 8007 3940 8010 3939 8020
      3941 8024 3957 8018 3973 8043 3991 8033
      3989 7944 3956 7949 3924 7952

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 10:48 PM EDTSpecial Weather StatementPBZMarshall42 min
Aug 7, 1:00 AM EDTSpecial Weather StatementPBZMonongalia, Preston60 min
Aug 7, 1:55 AM EDTFlash Flood WatchPBZMarion3 hr
Aug 7, 2:49 AM EDTFlash Flood WarningPBZPreston4 hr
Aug 7, 3:22 AM EDTFlash Flood WarningPBZMonongalia3 hr
Aug 7, 7:32 PM EDTSpecial Weather StatementPBZWetzel28 min

Nearby

Flash Flood Warnings in West Virginia, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.